# SDR NOCA0111

- Difficulty date: January 7, 2011
- Submitted: January 8, 2011
- Operation: Air carrier
- Aircraft: N764NA
- Make and model: Boeing 767328
- Aircraft serial: 27135
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Antenna
- Part number: 071500018102
- Part serial: 58234647
- Condition: Failed
- Location: Tcas
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT HAD AN AIR TURNBACK TO SEA.  DUE TO EICAS MSG TCAS DISPLAYED.  REPLACED UPPER TACS ANTENNA PER MM 34-45-02.  FOUND ANTENNA CABLE SHORTED TO SHIELDING, RESET CONNECTOR D6081P CHECKED CENTER CONNECTOR TO SHIELD WITH MEGGED AT 100 OHMS.  NO SHORTS NOTED PER WDM 34-45-11 AND TACS OPS CHECK OK FOR SERVICE PER MM 34-45-00.
